| Model Number |
9505-02-047 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the keel punch will no longer attach to handle.There was no surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will bereviewed and the investigation will be re-opened as necessary.Device history lot = > a manufacturing record evaluation (nc search) was performed for the finished device 950502047, lot so2034953, and no non-conformances / manufacturing irregularities were identified.